Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

Advice needed - bleeding (not serious)

(3 Posts)
Marquand Thu 23-Jun-16 08:49:57

I'm 33w pregnant. I had a nasty bladder infection, which is now sorted after taking antibiotics. I'm not sure if it is the infection, the antibiotics, or any other random thing, but I have a lingering issue. My insides are fine, but the whole outside area of my labia is sore, with traces of blood when I wipe myself. I really don't think it is a major health issue, but it is sore and uncomfortable. Any advice on what I can do?

alicewonders Thu 23-Jun-16 12:04:32

I was put on antibiotics for an ear infection and had similar symptoms afterwards - blood when I wiped and feeling very sore. Went to the GP and it turned out it was thrush - which was weird because it didn't seem like what I thought thrush was like! It cleared up with the cream he gave me. Antibiotics make thrush more likely. Maybe pop and see your GP?

Marquand Thu 23-Jun-16 12:53:09

Thanks Alice. I think I still have some thrush cream around - I'll see if that works.

Geez, the domino effect is real. Antibiotics lead to bladder infection, lead to more antibiotics, lead to thrush. ARRGHH!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now